# SDR SWIA2020030348911

- Difficulty date: January 8, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP BOX ATTACH FITTINGS #1 AFT INBOARD HAS A GOUGE APPROX WS56.03 AS MARKED   (C-CHECK) RO 2/28/2020   PERFORMED ALL STEPS OF BLEND OUT REPAIR TO GOUGE ON LEFT WING FLAP BOX ATTACH FITTINGS #1 AFT INBOARD APPROX WS56.03. REF. CRJ 200 & BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS.
